# SDR AALA201806149002

- Difficulty date: June 13, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 76,137 hours, 26,168 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141N40041
- Part serial: 99096H4371
- Condition: Delaminated
- Location: Cockpit
- Part time: 61,437 hours, 20,415 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L3 WINDOW UPPER FORWARD CORNER DELAMINATED. REPLACED LEFT HAND NR 3 COCKPIT WINDOW PER MM 56-11-10.
